Stomach Ache After Taking Medicine?
I suffer from stomach acid, why every time I take medicine my stomach hurts, huh?
Thank you for asking at HealthReplies.com.
OK, I'll try to answer your question.
Complaints of abdominal pain can be caused by several diseases, such as:
Gastritis or ulcer: is an inflammation that occurs in the stomach, can be caused by viral, bacterial infections, drug effects, alcohol. Symptoms are felt in the form of pain in the gut, nausea, vomiting, flatulence. Dyspepsia syndrome: is a collection of symptoms characterized by pain in the gut, nausea, vomiting, flatulence, even as shortness of breath. Gastric ulcer: is an inflammation that occurs in the stomach, can be caused by viruses, bacteria, the effects of drugs. Symptoms caused by pain in the gut, nausea, vomiting, flatulence, feelings such as shortness of breath, pain increases after eating. To further ensure it is advisable to see a specialist in internal medicine. Later the doctor will ask about complaints that are felt, do a physical examination, even additional supporting examinations such as endoscopy.
Some things you can do at home are:
Avoid spicy and hot foods Avoid foods that contain gas Avoid fatty foods Avoid alcoholic beverages, and avoid cigarettes Set a small but frequent diet. Thus a brief explanation that I can give, hopefully helps. thanks.